View : 22 Download: 0

On some mortality rate processes and mortality deceleration with age

Title
On some mortality rate processes and mortality deceleration with age
Authors
Cha, Ji HwanFinkelstein, Maxim
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2016
Journal Title
JOURNAL OF MATHEMATICAL BIOLOGY
ISSN
0303-6812JCR Link1432-1416JCR Link
Citation
vol. 72, no. 42371, pp. 331 - 342
Keywords
Gompertz law of mortalityFixed heterogeneityEvolving heterogeneityNonhomogeneous Poisson processMortality rateMortality process
Publisher
SPRINGER HEIDELBERG
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A specific mortality rate process governed by the non-homogeneous Poisson process of point events is considered and its properties are studied. This process can describe the damage accumulation in organisms experiencing external shocks and define its survival characteristics. It is shown that, although the sample paths of the unconditional mortality rate process are monotonically increasing, the population mortality rate can decrease with age and, under certain assumptions, even tend to zero. The corresponding analysis is the main objective of this paper and it is performed using the derived conditional distributions of relevant random parameters. Several meaningful examples are presented and discussed.
DOI
10.1007/s00285-015-0885-0
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE